# SDR DALA2023041302940

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 10,468 hours, 1,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 SEAT MOUNTED E PATH LIGHTS (WHITE) INOP AT 40 RIGHT & 45 LEFT. CORRECTIVE ACTION: RECONNECTED CONNECTORS BETWEEN SEAT AND BULKHEAD AT 40R AND 45L. LIGHTS NOW OPERATE.
